Male sensitivity reduced

    As I age, the sensitivity of my penis is declining. While I’m not having problems with erections yet, they are decreasing in hardness. My wife often has to finish me off manually. I wonder if there’s anything that can be done. It’s getting frustrating for me. She is multi-orgasmic and seems to be fully satisfied.

    Add Comment
    4 Answer(s)

      Your description sounds very familiar to some of my husbands experience. Get your testosterone checked by a bhrt doctor, who will actually look at the symptoms and your optimum level, not just numbers that may be “normal”. We have had a very good experience with Defy Medical, which is tele-doctoring.

      Under the stars Answered on September 24, 2019.
      Add Comment

        RR, aging will do that to us guys! When I think about my younger days compared to my elder years, my strength of erection and duration, the ease and time to my PONR, the power of the orgasm, and the amount of fluid; there is no comparison. In general, hardness and sensitivity has changed. What I’ve found though is that the O is still there and achievable. I believe it’s very important to not lose it, but use it. My urologist reminded me to ejaculate at least twice and week for health and sexual response benefit. Sometimes I’m not in a heightened mood, yet I make sure to ‘exercise’ with or without Mrs. Oldbear.

        On the floor Answered on September 24, 2019.
        Add Comment

          I agree with Seeking. I am on HRT with Defy Medical. In addition to testosterone, I also use HCG. My orgasms are the best they have ever been with strong aftershocks due to heightened sensitivity.  My body quakes until I withdraw. I’m closer to 70 than I am to 60. My wife is also on HRT with Defy and she has a similar response.

          It may be the HCG or the combo with testosterone.  I dunno. But whatever it is, it works for me.

          Queen bed Answered on September 24, 2019.
          Add Comment

            Unfortunately I am beginning to experience the sensitivity issue. Some time back I discussed Testosterone meds with my doctor but was advised against this being a prostate cancer survivor.

            Queen bed Answered on September 24, 2019.
            Add Comment

            Your Answer

            By posting your answer, you agree to the privacy policy and terms of service.